ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

PERIODIC CONTROLS IN AN OSCILLATING DOMAIN: CONTROLS VIA UNFOLDING AND HOMOGENIZATION

Nandakumaran, AK and Prakash, Ravi and Sardar, Bidhan Chandra (2015) PERIODIC CONTROLS IN AN OSCILLATING DOMAIN: CONTROLS VIA UNFOLDING AND HOMOGENIZATION. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53 (5). pp. 3245-3269.

[img] PDF
Sia_Jou_Con_Opt_53-5_3245_2015.pdf - Published Version
Restricted to Registered users only

Download (336kB) | Request a copy
Official URL: http://dx.doi.org/10.1137/140994575

Abstract

An optimal control problem in a two-dimensional domain with a rapidly oscillating boundary is considered. The main features of this article are on two points, namely, we consider periodic controls in the thin periodic slabs of period epsilon > 0, a small parameter, and height O(1) in the oscillatory part, and the controls are characterized using unfolding operators. We then do a homogenization analysis of the optimal control problems as epsilon -> 0 with L-2 as well as Dirichlet (gradient-type) cost functionals.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SIAM PUBLICATIONS, 3600 UNIV CITY SCIENCE CENTER, PHILADELPHIA, PA 19104-2688 USA
Keywords: optimal control and optimal solution; homogenization; oscillating boundary; internal periodic control; adjoint system; unfolding operator; boundary unfolding
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 10 Dec 2015 06:20
Last Modified: 10 Dec 2015 06:20
URI: http://eprints.iisc.ac.in/id/eprint/52900

Actions (login required)

View Item View Item